MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11827
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the catheter revision kit, verification of all final testing performed by/on the catheter revision kit, verification of sterilization, and packaging for subject catheter revision kit was performed.The review did not identify any non-conformances, issues or capas associated with catheter revision kit function.Device was not returned for additional evaluation and investigation.Per the instructions for use of the intrathecal catheter, catheter kinking is a known possible risk of use of the device.Follow-up with the physician was not possible as the patient could not remember the physician's name.No further information was able to be obtained.Internal complaint number: (b)(4).
 
Event or Problem Description
A patient contacted technical solutions to report that they had their pump explanted about two years ago due to a lack of pain relief.Per the patient, the surgery was initially performed to replace the pump, but during the surgery, it was discovered that the catheter was kinked.Physician replaced both the pump and the catheter, but allegedly concluded there was no issue with the pump.

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key11986430
Report Number3010079947-2021-00160
Device Sequence Number4305790
Product Code LKK
UDI-Device Identifier00810335020105
UDI-Public(01)00810335020105(17)170205(10)19960
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2017
Device Model Number11827
Device Catalogue Number11827
Device Lot Number19960
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;